MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 300263
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 1 bd hypoint¿ needle had needle blockage issues.The following information was provided by the initial reporter translated from french to english : the user stated that the complete extraction of the solution from the vial was not possible.The claim sample is not available at this time.
 
Additional Manufacturer Narrative
Investigation summary : 1.Exec summary - no physical device samples were returned.No samples (including photos) were returned therefore bd was not able to duplicate or confirm the customer¿s indicated failure and owing to unconfirmed as no evidence was provided, the root cause is undetermined.A review of the complaint lot history check was performed for (clogged or blocked needle) on this lot # 1188440.A 24 months complaint trackwise system history search has been performed as no similar complaints have been reported on the same catalog number and the batch involved in this complaint meets all acceptable quality levels (aql¿s), was manufactured and released according to applicable procedures and specifications.2.Capa/sa - based on the above no additional investigation and no corrective or preventative action (capa) or situational analysis (sa) are required at this time.3.Dhr review - a lot history review for this batch # 1188440 was carried out and no related non conformances were raised in association with these packaged lots concluding all inspections were performed as per the applicable operations and met qc specifications.

Brand Name
BD HYPOINT¿ NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15136579
Report Number8041187-2022-00409
Device Sequence Number20095705
Product Code FMI
UDI-Device Identifier00382903002634
UDI-Public00382903002634
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K070440
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2026
Device Model Number300263
Device Catalogue Number300263
Device Lot Number1188440
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2022
Initial Report FDA Received Date07/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown